# SDR ASAA2019062729837

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 26,229 hours, 8,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED FIM 21-53 TASK 801. FOUND NO PACK LIGHT ON. PERFORMED PZTC BITE IAW FIM 21-62 TASK 801. FOUND NO FAULTS. FOUND NO EVIDENCE OF LEAKING PACK FLOW VALVE.
